Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Head hurts, fever, normal sleep, tired all time. What is wrong?

I recently went on a trip and as soon as I got back my head was hurting. I assumed it had something to do with jetlag but I've been sleeping normally now and I seem so tired all the time especially in the middle of the day. My head also hurts in diff parts of the day and I've been feeling like I'm getting a fever. I workout regularly and try to eat healthy so I don't know what's wrong
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response

Based on details headache and generalized weakness for you can be part of jetlag.It would take couple of days to become alright.

Have fluids plenty,,paracetamol for headcahe and feverish feeling,,and take rest.

If headache is worrisome ,you need to consult Neurologist for clinical examination and may require CT scan brain to rule out structural lesion
Answered: Sun, 30 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor